Previous |  Up |  Next


Title: Compatible mappings of type $(\beta)$ and weak compatibility in fuzzy metric spaces (English)
Author: Jain, Shobha
Author: Jain, Shishir
Author: Jain, Lal Bahadur
Language: English
Journal: Mathematica Bohemica
ISSN: 0862-7959 (print)
ISSN: 2464-7136 (online)
Volume: 134
Issue: 2
Year: 2009
Pages: 151-164
Summary lang: English
Category: math
Summary: The object of this paper is to establish a unique common fixed point theorem for six self-mappings satisfying a generalized contractive condition through compatibility of type $ ( \beta ) $ and weak compatibility in a fuzzy metric space. It significantly generalizes the result of Singh and Jain [The Journal of Fuzzy Mathematics $(2006)] $ and Sharma [Fuzzy Sets and Systems $(2002) ] $. An example has been constructed in support of our main result. All the results presented in this paper are new. (English)
Keyword: fuzzy metric space
Keyword: common fixed points
Keyword: $t$-norm
Keyword: compatible maps of type $ (\beta ) $
Keyword: compatible maps of type $ (\alpha ) $
Keyword: weak compatible maps
MSC: 47H10
MSC: 54H25
idZBL: Zbl 1212.54117
idMR: MR2535143
DOI: 10.21136/MB.2009.140650
Date available: 2010-07-20T17:55:11Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] Cho, Y. J.: Fixed point in fuzzy metric space.J. Fuzzy Math. 5 (1997), 949-962.
Reference: [2] Cho, Y. J., Pathak, H. K., Kang, S. M., Jung, J. S.: Common fixed points of compatible maps of type $(\beta)$ on fuzzy metric spaces.Fuzzy Sets Syst. 93 (1998), 99-111. Zbl 0915.54004, MR 1600404
Reference: [3] Geroge, A., Veeramani, P.: On some results in fuzzy metric spaces.Fuzzy Sets Syst. 64 (1994), 395-399. MR 1289545
Reference: [4] Grabiec, M.: Fixed points in fuzzy metric spaces.Fuzzy Sets Syst. 27 (1988), 385-389. Zbl 0664.54032, MR 0956385
Reference: [5] Jungck, G.: Compatible mappings and common fixed point.Int. J. Math. Math. Sci. 9 (1986), 771-779. MR 0870534, 10.1155/S0161171286000935
Reference: [6] Jungck, G., Rhoades, B. E.: Fixed point for set valued functions with out continuity.Indian J. Pure Appl. Math. 29 (1998), 227-238. MR 1617919
Reference: [7] Kramosil, I., Michalek, J.: Fuzzy metric and statistical metric spaces.Kybernetica 11 (1975), 326-334. MR 0410633
Reference: [8] Mishra, S. N., Singh, S. L.: Common fixed points of maps in fuzzy metric spaces.Int. J. Math. Math. Sci. 17 (1994), 253-258. MR 1261071, 10.1155/S0161171294000372
Reference: [9] Sessa, S.: On a weak commutative condition in fixed point consideration.Publ. Inst. Math. (Beograd) 32 (1982), 146-153. MR 0710984
Reference: [10] Sharma, S.: Common fixed point theorem in fuzzy metric space.Fuzzy Sets Syst. 127 (2002), 345-352. MR 1899067, 10.1016/S0165-0114(01)00112-9
Reference: [11] Singh, B., Chouhan, M. S.: Common fixed point theorems in fuzzy metric space.Fuzzy Sets Syst. 115 (2000), 471-475.
Reference: [12] Singh, B., Jain, S.: Fixed point theorem for six self maps in fuzzy metric space.J. Fuzzy Math. 14 (2006), 231-243. MR 2211701
Reference: [13] Vasuki, R.: Common fixed points for $R$-weakly commuting maps in fuzzy metric space.Indian J. Pure Appl. Math. (1999), 419-423. MR 1695690
Reference: [14] Zadeh, L. A.: Fuzzy Sets.Inf. Control. 89 (1965), 338-353. Zbl 0139.24606, MR 0219427, 10.1016/S0019-9958(65)90241-X


Files Size Format View
MathBohem_134-2009-2_4.pdf 242.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo